# SDR SWAA2017092616642

- Difficulty date: September 2, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 66,371 hours, 39,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SIDE PLATE ASSEMBLY CORRODED BETWEEN BS 400 TO BS 420, RBL 25.  R&R SIDE PLATE ASSEMBLY IAW SRM AND DWG.
